# SDR UPS01836621

- Difficulty date: August 7, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37552222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 822 FLOORBEAM ATTACH FITTING IS CRACKED AT LBL 24. REMOVED AND REPLACED FITTING IAW DWG 3755222, AND SRM 51-3-0.
